# SDR AALA2000833

- Difficulty date: May 16, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND REDOME BULKHEAD, CENTERING PIN SUPPORT CRACKED AT FASTENER LWL RT LINE UP PIN.  REPAIRED CRACK AT FASTENER PER AARD 53-10-00-19.  (M)
